# SDR MALA060205

- Difficulty date: February 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,889 hours, 22,599 cycles
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND COLD SECTION 3 PARTICLE SEPARATOR CASE CHAFFED ON BOTTOM AS MARKED, C/W EO#S71081.
